# SDR UIEA200700025

- Difficulty date: January 27, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 28,499 hours, 4,368 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 65B270432
- Part serial: 00405
- Condition: Cracked
- Location: Cockpit
- Part time: 28,499 hours, 4,368 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND FLIGHT DECK WINDOW NR 3R EXHIBITING WIDE SPREAD BORDER DELAMINATION AROUND ENTIRE WINDOW.  OTHER DIFFICULTIES UNDETERMINABLE DUE TO EXTENT OF DELAMINATION AND RESTRICTED VISUAL IMPAIRMENTS IN BORDER AREA.  WINDOW CHANGED PRECAUTIONARY.
